United Kingdom (Great Britain)
A 19-year-old female asked:
Used to take caffeine tab every day.but recently had overdose twice without changing qty.what can be the reason? what i felt was bad.
1 doctor answer • 1 doctor weighed in
Internal Medicine 40 years experience
Go see your DR: And get checked for thyroid/blood pressure problems, irregular heart beat etc take care !
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsAnswered >2 years ago
Last updated Dec 9, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.